MAUDE Adverse Event Report: NEB KIT W ADAPTER 0.45% NACL 1000ML; HUMIDIFIER NEBULIZER KIT

NEB KIT W ADAPTER 0.45% NACL 1000ML; HUMIDIFIER NEBULIZER KIT
Model Number NEB KIT W ADAPTER 0.45% NACL 1000ML
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No sample or picture was provided for the investigation.Therefore, the reported defect was not confirmed.However, the lot number was provided for reference in the device history record review.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that while using the nebulizer, the unit failed to provide mist.The customer confirmed that there was no patient involvement associated with the reported event.

Brand Name
NEB KIT W ADAPTER 0.45% NACL 1000ML
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12643800
Report Number8030673-2021-00201
Device Sequence Number19695785
Product Code OGG
UDI-Device Identifier10190752152090
UDI-Public(01)10190752152090(10)0004177298
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEB KIT W ADAPTER 0.45% NACL 1000ML
Device Catalogue NumberCK4510
Device Lot Number0004177298
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1